Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS Indianapolis, IN

December 22, 2013Delaware County, Henry County, Randolph County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Dec 22, 2013, 1:20 AM EST for Delaware County, Henry County, Randolph County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 22, 2013, 1:20 AM EST (06:20 UTC)
Expired
Dec 22, 2013, 7:00 AM EST
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, IN, Henry County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WGUS53 KIND 220620
FFWIND
INC035-065-135-221200-
/O.NEW.KIND.FF.W.0032.131222T0620Z-131222T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 AM EST SUN DEC 22 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  NORTHERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
  NORTHWESTERN HENRY COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 700 AM EST

* AT 114 AM EST...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
  THE WARNED AREA. DELAWARE COUNTY REPORTED SEVERAL WATER RESCUES 
FROM VEHICLES STRANDED IN FLOODED ROADWAYS ACROSS THE COUNTY. 
RANDOLPH COUNTY HAS REPORTED NUMEROUS FLOODED ROADWAYS ACROSS THE 
COUNTY AS WELL. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MUNCIE AND
  WINCHESTER.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 232 AND 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NUMEROUS ROADWAYS ARE FLOODED ACROSS THE WARNED AREA. WATER RESCUES 
CONTINUE ACROSS THE WARNED AREA FROM VEHICLES STRANDED ON FLOODED 
ROADS. DO NOT DRIVE INTO FLOODED ROADS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3996 8558 4038 8558 4038 8522 4031 8521
      4031 8481 4021 8480

$$

CP
1 follow-up statement
286 
WGUS73 KIND 220952
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 AM EST SUN DEC 22 2013

INC035-065-135-221007-
/O.CAN.KIND.FF.W.0032.000000T0000Z-131222T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-HENRY-RANDOLPH-
452 AM EST SUN DEC 22 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DELAWARE...NORTHERN
HENRY AND NORTHERN RANDOLPH COUNTIES IS CANCELLED...

SIGNIFICANT HEAVY RAIN HAS ENDED OVER THE WARNED AREA. AREAL FLOOD 
WARNINGS REMAIN IN EFFECT. 

LAT...LON 3996 8558 4038 8558 4038 8522 4031 8521
      4031 8481 4021 8480

$$

PUMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Dec 21, 11:35 PM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Dec 21, 11:35 PM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1135 PM EST SAT DEC 21 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 236 PM EST SAT DEC 21 2013

A LOW PRESSURE TROUGH WITH SERIES OF PRESSURE CENTERS FROM TEXAS
TO INDIANA WILL ORGANIZE INTO ONE PRIMARY LOW PRESSURE SYSTEM
TONIGHT OVER INDIANA THEN MOVE INTO NEW ENGLAND SUNDAY. COLD HIGH
PRESSURE WILL FOLLOW FOR EARLY NEXT WEEK. ANOTHER MUCH WEAKER
CLIPPER TYPE SYSTEM WILL MOVE SOUTHEAST INTO THE GREAT LAKES
MIDWEEK PRODUCING SOME LIGHT SNOW FOLLOWED BY REINFORCING COLD
CANADIAN AIR TO END THE UPCOMING WEEK. AFTER MILDER THAN NORMAL
TEMPERATURES IN THE COMING 24 HOURS...TEMPERATURES WILL RETURN TO
NEAR OR BELOW NORMAL FOR MOST OF NEXT WEEK.

&&

.NEAR TERM /OVERNIGHT/...
ISSUED AT 1008 PM EST SAT DEC 21 2013

WHAT AN AFTERNOON AND EVENING ACROSS CENTRAL INDIANA. MANY
LOCATIONS ALONG AND SOUTH OF A TERRE HAUTE-INDY METRO-MUNCIE LINE
HAVE RECEIVED AN ADDITIONAL 1 TO 2 INCHES SINCE LATE AFTERNOON...
WITH SOME AREAS FROM BLOOMINGTON SOUTHWEST TO VINCENNES HAVING
RECEIVED CLOSE TO THREE INCHES OVER THE LAST 6 HOURS. THIS HAS
RESULTED IN WIDESPREAD FLOODING AND MANY REPORTS OF FLASH FLOODING
OVER THE SOUTHERN HALF OF THE FORECAST AREA. RAINFALL RATES HAVE
DROPPED CONSIDERABLY OVER THE LAST 45 TO 60 MINUTES AS THE FRONT
IS BEGINNING TO SHIFT EAST...BUT FRANKLY ANY ADDITIONAL RAINFALL
IS JUST EXACERBATING FLOODING ACROSS THE REGION.

STILL LOOKING AT ANOTHER 3 TO 5 HOURS OF RAINFALL FOR MANY AS
PRECIP SLOWLY ENDS FROM WEST TO EAST...WITH POTENTIALLY AN
ADDITIONAL 0.50 TO 1 INCH...ESPECIALLY EAST OF A VINCENNES-INDY
METRO-MUNCIE LINE. WILL MAINTAIN THE FLOOD WATCH THROUGH THE NIGHT
AND WILL BE EXTENDING FLASH FLOOD WARNINGS INTO THE OVERNIGHT
ALONG AND SOUTH OF THE I-70 CORRIDOR AS WELL CONSIDERING THE
ONGOING ISSUES. AREAL FLOOD WARNINGS WILL CONTINUE THROUGHOUT THE
REST OF THE FORECAST AREA INTO SUNDAY.

OVERALL THE REST OF THE FORECAST IS IN GOOD SHAPE AND MADE JUST
SUBTLE ADJUSTMENTS BASED ON CURRENT OBS AND NEWEST SHORT RANGE
MODEL GUIDANCE. TEMPS WILL SLOWLY FALL THROUGH THE NIGHT AS THE
FRONT MOVES AWAY AND COLDER AIR BEGINS ITS RETURN TO CENTRAL
INDIANA.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 236 PM EST SAT DEC 21 2013

MODELS IN FAIR AGREEMENT WITH A BLEND OF ALL USED. NO MAJOR
CONCERNS HERE OUTSIDE OF WHETHER ANY SNOW ACCUMULATION WOULD OCCUR
SUNDAY EVENING. ONGOING SMALL STREAM AND RIVER FLOODING EXPECTED.

SUNDAY AND SUNDAY NIGHT...LOW PRESSURE WRAP-AROUND MOISTURE REMAINS
NORTHWEST OF CENTRAL INDIANA MOST OF THE DAY THEN TAIL SWEEPS
ACROSS SUNDAY NIGHT. STILL EXPECT ABUNDANT CLOUD COVER WITH LOTS OF
LOW LEVEL MOISTURE REMAINING AND PERHAPS A FEW LIGHT RAIN SHOWERS
AT TIMES SUNDAY. AS COLDER AIR CONTINUES FILTERING IN...SNOW SHOWERS MAY
BE POSSIBLE VERY LATE IN THE DAY AND CONTINUE INTO THE EVENING.
DOUBT ANY ACCUMULATION WILL OCCUR GIVEN WARMER AND WETTER GROUND
BACK IN PLACE AND SNOW SHOWERS EXPECTED TO BE LIGHT.

MONDAY INTO TUESDAY...HIGH PRESSURE WILL TAKE CONTROL. ONLY
QUESTION WILL BE DIRECTION OF WIND FLOW ACROSS LAKE MICHIGAN. MOST
MODELS KEEP FLOW FROM THE NORTHWEST AND LAKE EFFECT SNOW SHOWERS
NORTH OF OUR AREA. SOUTHERN COUNTIES SHOULD SEE SOME SUNSHINE
UNDER THE INFLUENCE OF THE RIDGE AXIS.

WITH ARCTIC AIR RETURNING...HAVE TEMPERED TEMPERATURE DOWNWARD
TREND A LITTLE DUE TO WARM MOIST GROUND BACK IN PLAY. SO IT WILL
GET MUCH COLDER BUT SINGLE DIGITS LOWS SHOULD BE CONFINED TO
NORTHERN COUNTIES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 149 PM EST SAT DEC 21 2013

HIGH PRESSURE WILL BE A DOMINANT FORCE THROUGH MUCH OF THE LONG
TERM PERIOD. ONLY SYSTEM OF NOTE IS AN UPPER LEVEL LOW AND
ASSOCIATED WEAK SURFACE REFLECTION THAT MODELS PROG INTO THE GREAT
LAKES WEDNESDAY NIGHT INTO THURSDAY. FOR NOW...WITH VERY LIMITED
MOISTURE AND MODEL DISCREPANCIES CONTINUE TO BE UNABLE TO JUSTIFY
MORE THAN SLIGHT CHANCE POPS FOR A FEW LIGHT SNOW SHOWERS.

TEMPERATURES SHOULD BE NEAR TO BELOW NORMAL WITH UPPER LEVEL FLOW
GENERALLY CYCLONIC TO QUASIZONAL. ALLBLEND HANDLED THIS WELL AND
FEW CHANGES WERE REQUIRED.

&&

.AVIATION /DISCUSSION FOR THE 220600Z TAFS/...
ISSUED AT 1135 PM EST SAT DEC 21 2013

LOW PRESSURE OVER SOUTHERN INDIANA EXPECTED TO MOVE OFF TO THE
NORTHEAST OVER THE NEXT SEVERAL HOURS...RESULTING IN A DIMINISHING
TREND TO THE RAIN. BEEN SOME EMBEDDED LIGHTNING STRIKES OVER
SOUTHERN INDIANA OVER THE PAST COUPLE OF HOURS...BUT ANY THREAT OF
LIGHTNING SHOULD BE EAST OF THE TAF SITES BY ISSUANCE TIME AS LOW
LEVEL JET CORE MOVES EAST.

GENERALLY IFR CEILINGS AROUND 006 AGL EXPECTED INTO THE MID MORNING
HOURS ON SUNDAY...WITH A PERIOD OF LIFR CEILINGS PROBABLE THROUGH
ABOUT 221000Z PRIOR TO PASSAGE OF SURFACE LOW. CEILINGS MAY TEND TO
RISE INTO THE MVFR CATEGORY TOWARDS MIDDAY ON SUNDAY AS SOME DRIER
AIR ADVECTS INTO THE AREA.

SURFACE WINDS EXPECTED TO SETTLE INTO A 220-250 HEADING AFTER
PASSAGE OF LOW...WITH SOME GUSTS TO AROUND 20 KTS PROBABLE BY LATE
SUNDAY MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM EST SUNDAY FOR INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

SYNOPSIS...TUCEK
NEAR TERM...RYAN
SHORT TERM...TUCEK
LONG TERM...NIELD
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Dec 21, 9:58 PM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 PM EST SAT DEC 21 2013

INZ021-028>031-035>049-051>057-060>065-067>072-221000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
958 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: HEAVY RAIN WILL CONTINUE...ENDING FROM WEST TO EAST
OVERNIGHT. A FLOOD WATCH REMAINS IN EFFECT. FLOOD AND FLASH FLOOD
WARNINGS ARE IN EFFECT ACROSS CENTRAL INDIANA AS WELL.

HAZARDS: HEAVY RAIN WILL RESULT IN THE FLOODING OF FIELDS...ROADS
AND STREAMS. HIGH WATER WILL CAUSE ROAD CLOSURES.

TIMING: TODAY AND TONIGHT.

DISCUSSION: THE FRONTAL BOUNDARY WILL BEGIN TO MOVE EAST AWAY FROM
CENTRAL INDIANA OVERNIGHT WITH HEAVY RAINFALL COMING TO AN END.
HOWEVER DUE TO THE SATURATED GROUND AND THE EXCESSIVE RAINFALL
THAT HAS FALLEN SINCE FRIDAY EVENING...FLOODING WILL CONTINUE
THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: FLOODING WILL LIKELY REMAIN AN ISSUE IN FLOOD PRONE AREAS
THROUGH SUNDAY. SOME LIGHT SNOW IS POSSIBLE LATE SUNDAY AFTERNOON
THROUGH MONDAY AND AGAIN WEDNESDAY NIGHT AND THURSDAY.

HAZARDS: FLOODED ROADS MAY STILL BE A PROBLEM IN MANY AREAS
SUNDAY. SLICK SURFACES MAY OCCUR DUE TO LIGHT SNOW SUNDAY EVENING
AND WEDNESDAY NIGHT.

TIMING: FLOODING INTO SUNDAY OR EARLY IN THE WORK WEEK. LIGHT
SNOW CHANCES ON SUNDAY AFTERNOON THROUGH MONDAY.

DISCUSSION: PRECIPITATION CHANGE TO SNOW SUNDAY AFTERNOON WILL BE
BRIEF AND MINIMAL SNOW ACCUMULATION IS EXPECTED. RIVER AND ROAD FLOODING
WILL BE A CONCERN THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR
FLOODING TODAY AND TONIGHT WOULD BE APPRECIATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Dec 21, 10:09 PM EST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1009 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HEAVY RAIN       MCCORDSVILLE            39.91N  85.93W
12/21/2013  M2.89 INCH       HANCOCK            IN   TRAINED SPOTTER

            TOTAL OVER THE PAST 24 HOURS

&&

JAS
Local storm report, Dec 21, 10:11 PM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1011 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       WESTFIELD               40.05N  86.13W
12/21/2013  M2.21 INCH       HAMILTON           IN   PUBLIC

            STORM TOTAL RAINFALL THROUGH 850 PM.

1009 PM     HEAVY RAIN       3 S BLOOMFIELD          38.98N  86.94W
12/21/2013  M4.63 INCH       GREENE             IN   TRAINED SPOTTER

            STORM TOTAL THROUGH 10 PM.

&&

MDR
Local storm report, Dec 21, 10:38 PM EST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     HEAVY RAIN       3 S ALEXANDRIA          40.21N  85.68W
12/21/2013  M3.00 INCH       MADISON            IN   PUBLIC

            STORM TOTAL RAINFALL

&&

MMB
Local storm report, Dec 21, 10:53 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HEAVY RAIN       6 SE MOORESVILLE        39.55N  86.29W
12/21/2013  M5.12 INCH       MORGAN             IN   COCORAHS

            STORM TOTAL SO FAR

&&

JAS
Local storm report, Dec 22, 12:08 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1208 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     HEAVY RAIN       2 NW STRAUGHN           39.83N  85.32W
12/22/2013  M3.26 INCH       HENRY              IN   AMATEUR RADIO

            3.26 INCHES DAILY TOTAL. STORM TOTAL 4.28 INCHES.

&&

CP
Local storm report, Dec 22, 12:28 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HEAVY RAIN       BICKNELL                38.78N  87.31W
12/21/2013  M3.13 INCH       KNOX               IN   EMERGENCY MNGR

            3.13 STORM TOTAL RAINFALL

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:25 PM ESTFlash Flood WarningINDDecatur, Hancock, Henry, Randolph, Rush9 hr
Dec 21, 8:28 PM ESTSevere Thunderstorm WarningINDDecatur, Jackson, Jennings47 min
Dec 21, 10:32 PM ESTRiver Flood WarningINDJohnson3 days
Dec 21, 10:32 PM ESTRiver Flood WarningINDSullivan, Vigo6 days
Dec 21, 10:32 PM ESTRiver Flood WarningINDKnox, Sullivan6 days
Dec 22, 12:27 PM ESTRiver Flood WarningINDDaviess, Dubois, Martin, Pike8 days
Dec 22, 12:27 PM ESTRiver Flood WarningINDMarion49 hr
Dec 22, 12:27 PM ESTRiver Flood WarningINDHoward16 hr

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.